Scholion.ai

An inequality involving multinomial probabilities

C. L. MALLOWS

Biometrika · 1968 · Volume 55 · Issue 2

DOI: 10.1093/biomet/55.2.422

Abstract

If F 1 , …, F k are multunomially distributed, then for any a 1 , …, a k , P ( F 1 ≤ a 1, …, F k ≤ a k ) ≤ P ( F 1 ≤ a 1 ) … P ( F k ≤ a k ) For Some values of the parameters this simple upper bound is sharper than that provided by the second Bonferroni inequality. A similar result holds for the probability that F 1 , …, F k all exceed certain limits.

Enable JavaScript for citation tools and additional paper interactions.